# SDR ASAA2021052334874

- Difficulty date: May 23, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 28,058 hours, 9,050 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Data Unit
- Part number: UNKNOWN
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAKEOFF DATA NOT LOADING CORRECTLY. GROUNDED - YES. PITOT PROBE HEAT ON, TURNED OFF. CYCLED FMC COMPUTERS OFF/ON. FMCS BITE NORMAL PER B737-900 FIM TASK 34-61-00-810-801. T/O DATA LOADED.
